# SDR CALA2018110502306

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 57,874 hours, 24,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EPSU 11WL BAD. REPLACED EPSU IAW AMM 33-51-38-400-001A. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1103608  SN OFF 2897 POWER SUPPLY, C  OFF 31-3350-9-9001 2897 ON 31-3350-9-9001 5406 PART UPDATE ONLY ROTABLE PARTS CHANGE WAS INDICATED - TT # 1810908  SN OFF 8316
